| Model Number |
3086 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Headache (1880); Nausea (1970)
| Date of Event |
08/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that following the trial lead placement the patient reported a bad headache and nausea.The physician advised the patient to rest and drink a caffeinated beverage which resolved the patient¿s symptoms.Trial continues without further issue.
Additional Manufacturer Narrative
Product #1 pi main "[pi-2026-0138724-01]"
it was reported to abbott that during a procedure the patient experienced headaches due to cerebrospinal fluid leakage.The issue was resolved.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.